# SDR SWAA2012062705350

- Difficulty date: June 24, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 55,061 hours, 44,940 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066011711001
- Part serial: 33936
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL OF ELECTRICAL SMOKE DETECTED BEHIND CAPTAIN'S INSTRUMENT PANEL.  REMOVED AND REPLACED LEFT VERTICAL SPEED INDICATOR PER MM.
